# SDR N6WA20131209001

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 22,746 hours, 15,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED CEILING PANEL AT ROW 1 & FOUND LOOSE CONNECTOR.  RECONNECTED & REINSTALLED CEILING PANEL IAW CRJ700 AMM 33-51-00 25-26-05, OPERATIONS CHECKED GOOD.
